# SDR DXTA2025052703620

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 15,036 hours, 11,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING THE MAIN CABIN DOOR DOOR WITH THE SILVER DOOR OPENING LEVER YOU CAN HEAR AND FEEL A GRINDING IN THE HANDLE ABOUT 1/2-3/4 WAY DOWN IN THE HANDLE WHEN MOVING IT. CORRECTIVE ACTION: UPON ARRIVAL TO THE AIRCRAFT, CONFIRMED THAT GRINDING SOUND IS COMING FROM THE DOOR HANDLE IN THE CABIN WHEN CLOSING THE MAIN DOOR. GAINED ACCESS TO THE GEARS OF THE HANDLE, CLEANED AND LUBED GEARS AND HINGES. REF-CE-560XL AMM 52-10-01. OPS CHECK GOOD AT THIS TIME.
